DOI 10.1016/j.revmed.2026.05.004
[Reactive arthritis after treatment with immune checkpoint inhibitors: A case report].
Аннотация
INTRODUCTION
Immune checkpoint inhibitors (ICIs) have transformed cancer therapy, but immune-related adverse events are common. Reactive arthritis-like syndromes remain rarely reported in this context.
CASE REPORT: We report the case of a 73-year-old man with a history of clear cell renal carcinoma who developed conjunctivitis, urethritis, and asymmetric arthritis 48hours after receiving pembrolizumab. Synovial fluid analysis was sterile, the autoimmune panel was negative, and imaging excluded axial spondyloarthritis. Symptoms recurred during glucocorticoids tapering but improved after intra-articular injections and prednisone reinitiation. A pharmacovigilance analysis using VigiBase identified eleven similar cases, including three classified as Fiessinger-Leroy-Reiter syndrome.
CONCLUSION
This case illustrates a rare presentation of pembrolizumab-associated reactive arthritis, combining articular involvement with an oculo-urethral syndrome. It underscores the importance of a thorough diagnostic workup and early multidisciplinary management.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.